# SDR CA990707079

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 0292808690
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE CRACKS FOUND ON EXHAUST PIPE, WELD JOINT CRACK MID-FORWARD WHERE MO5 FITS INSIDE.  FIRST CRACK ON LEFT SIDE WHERE BOLT THAT HOLDS MO5 HEAT SHIELD ATTACHES.
